# SDR UHLA2011060900214

- Difficulty date: June 9, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N652RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000075
- Aircraft time: 17,609 hours, 10,851 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fastener
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - REINSPECT OF PREVIOUS REPAIR AT FR12 AND STRG 24R, FOUND SIX HI-LOCS ON STRINGERS TO BE IMPROPERLY INSTALLED.  REMOVED AND REPLACED IMPROPERLY INSTALLED HI-LOCS IAW EMB 170 SRM 51-43-02.  APPLIED CIC IAW EMB 170 CPM 51-25-00.
